User Reviews for Propecia
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care. Learn more about Propecia.
Reviews for Propecia to treat Androgenetic Alopecia
"Taking finesteride since 5 months...my hair loss rate began to decrease recently...not sure if new hair is growing...hopefully it would.."
Imam uddin November 12, 2017
0 users found this comment helpful.
"I have used for 2 years and I have a little bit less sexual activity but it helps me to be more active in my work. My hair is very much better and I have a little dizziness when getting up fast. Totally I am totally satisfied ."
Mey206 September 7, 2017
7 users found this comment helpful.
"Have been taking this drug for almost a year now. My hair was starting to thin a few years back and I just decided to give this a try as we all know nothing else works! Since I've been taking it I haven't noticed any real side effects so I guess I've been lucky in that sense, but to be honest neither have I experienced any change in hair loss either. My hair is still thinning, probably even more so now than it used to. This drug has been an absolute waste of time and money. It does not work. Scientists can transplant organs from one body to another, they can clone sheep, they can grow an ear on a mouse's back, but for some reason they cant figure out how to grow hair where hair used to grow anyway! Don't waste your money."
Dave80 July 22, 2017
7 users found this comment helpful.
"After 2 days on Propecia I start to feel heavy brain fog. I didn't now about this side effect but I found out on the internet that it is a common side. I can tell you that feeling is worse than the sexual sides effects. I wish no one to feel that horrible feeling."
ChrisHag March 10, 2017
13 users found this comment helpful.
"When I turned 50, I went in for a physical. The doctor noticed my hair was thinning and recommended Propecia. That was 14 years ago and today I have a very full head of hair, especially for a 64 yo. Two issues, one it must be taken religiously. I take it at least 350+ times a year. Two, its not cheap. Generics are available on the internet. My brother was born 10 months before me. Physically, we are very similar. During our youth, our hair was almost identical. Today, he is balding, badly. Side affects. Shortly after I starting taking it, I DID have trouble getting an erection, but the problem went away after a number of weeks. I was thinking of quitting, but just wanted to give my body a little more time to adjust. And it did. No regrets"
Longan (taken for 10 years or more) February 17, 2017
18 users found this comment helpful.
"I'm 24 with mild receding hair, still have a full head of hair but beginning to recede on the crown and round temples. Started Propecia on the 23/12/16 had no side affects up until last night, at no point did I look up reviews of side effects of the drug as I did not want other people's experiences to play on my mind. Last night, noticed a tender pain in my testicules and it's continued throughout the whole of today, I am now stopping this drug immediately. I've spent the whole of day with aggressive pain the mentioned above area, been projectile vomiting and had diarrhoea. This drug has not worked for me and by reading others comments I will certainly review people's opinions rather than trusting there findings."
Richard Jameson December 28, 2016
12 users found this comment helpful.
"Don't take this drug. I used it for a few months and it killed my libido. I did get some noticeable hair re-growth during that time, so at least that worked. It became very hard to get an erection and I became completely disinterested in sex. I've read accounts that some people never regained their libido, and suffered lasting erectile dysfunction. This is not natural. Your libido is part of who you are, and so is hair loss. Be a man and accept the loss of your hair as part of who you were meant to be."
Anonymous August 31, 2016
31 users found this comment helpful.
"Complete Brain Fog, worse than anything you can imagine, literally can't get out of bed because of the brain damage that this drug induced on me, I feel completely literally detached from the world now, not to mention even the less serious it caused, ED, no Libido, Head Pressure, complete cognitive shift, feel like I'm in a whole different world, NEVER TOUCH this drug EVER EVER EVER, unless your old and have nothing else to lose and don't care about life any more. I would trade this with ANY other disease just for my brain function to come back again, I feel like I'm in a coma, it's absolutley frightful, everyday 24/7, it never leaves, sexual sides are a joke compared to this."
Justin L (taken for 6 months to 1 year) May 12, 2016
41 users found this comment helpful.
"I have been using this medication for just over a year now. Hair has re-grown over my crown but the top and temple areas are still quite thin, have not re-grown and not responded in the same way. I guess these areas have not gotten any worse either. Certainly I don%u2019t notice hair in the shower or in my hair brush as much. On the sexual function side of things I have noticed a decrease performance wise, I guess there was always going to be a tradeoff. The main thing I think to watch out for is the effect the medication has on PSA levels and if you are already being monitored for this prior to starting Propecia it is worth bearing in mind and reminding your physician about the PSA lowering effect of Propecia."
Anonymous May 8, 2012
74 users found this comment helpful.
"At the tender age of 25, I noticed that my hair was beginning to thin. Not wanting to look like my dad or brother, I got a prescription for Propecia. So far, it's been working. In fact, if I miss a dosage, I'll notice little bits of my hair fall into my keyboard or the pages of a book I'm reading! Yes, this medication is expensive. My insurance won't cover it at all. (Funny that they cover Viagra, though). The only side effect is that I do notice a slight decrease in my sex drive - but honestly that's probably good. Keeps me out of trouble."
ArIckP May 11, 2011
124 users found this comment helpful.
"After 1 month of using Propecia, I noticed a decrease in the loss of hair after a shower. Now in my 4th month of use, there is a notable difference in the thickness of my hair, and some growth noted!"
Anonymous May 8, 2010
56 users found this comment helpful.
"I started suffering from hair loss just recently. My doctor prescribed me this medicine. After 1 month of using it, my hair doesn't fall any more. Until now I continue using it and there's no other side effects. This medicine is so amazing!"
LOrina January 28, 2010
65 users found this comment helpful.
More about Propecia (finasteride)
- Side Effects
- During Pregnancy
- Dosage Information
- Drug Images
- Drug Interactions
- Compare Alternatives
- Support Group
- Pricing & Coupons
- En Español
- 12 Reviews – Add your own review/rating
- Generic Availability
- Drug class: 5-alpha-reductase inhibitors
Other brands: Proscar